# SDR TRBA2012034002

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431AT
- Aircraft time: 30,537 hours, 33,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT COVER ON FRONT OF THE GALLEY CART AREA ON THE FLOOR IS BROKEN AND ALSO FOUND EMERGENCY FLOOD LIGHT ON THE PASSENGER ENTRY DOOR IS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED EMERGENCY LIGHT COVER ON GALLEY FLOOR AREA IAW MM 33-51-24. PERFORMED OPS TEST OF CABIN DOOR EMERGENCY LIGHT IAW W/C EX-335000-OPT-10000-001. OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
